# SDR 97ZZZX3810

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8030Z
- Make and model: Cessna U206
- Aircraft serial: U2060430
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12128582
- Condition: Cracked
- Location: Bs 230.187
- Part time: 4,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE BULKHEAD AT BS 230.187 CRACKED.  REPLACED WITH P/N 1212130-2.
